# SDR AWXA9800005

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-16 INSPECTION, FOUND FWD GALLEY FWD FRAME AND FWD ATTACH ANGLE CORRODED AND CRACKED.  REPAIRED FRAME FWD GALLEY DOOR PER SRM 51-40-3.  LOCATION BS 294, RBL 56, WL 208.
